The Convergence Analysis of the Decomposition Method for the (1+1)-Parabolic Problem in Nonuniform Media
Source: Acta Applicandae Mathematicae, Volume 112, Number 3, December 2010 , pp. 299-308(10)
Abstract:A modified Adomian decomposition method is used to find approximate solutions for the reaction diffusion convection equation in nonuniform medium, i.e., with space-dependent coefficients. In this approach, the solutions are found in the form of a convergent power series with easily computed components. Convergence analysis of modified Adomian series solution for a class of these type of PDEs is discussed.
Document Type: Research Article
Affiliations: 1: Department of Mathematics, University of Aveiro, 3810-193, Aveiro, Portugal, Email: firstname.lastname@example.org 2: Department of Mathematics, University of Aveiro, 3810-193, Aveiro, Portugal, Email: email@example.com
Publication date: 2010-12-01